# SDR SWAA2022022319434

- Difficulty date: September 25, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 42,218 hours, 24,820 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: DURING COMPLETION OF CCN: 14079 FOUND FORWARD SERVICE DOOR #4 BEAM TO BE CRACKED COMMON TO THE FORWARD MOST ATTACH POINT FOR THE DOOR HANDLE BOX ASSEMBLY AT THE RADIUS ON THE INBD SIDE. / SF DOOR #4 BEAM WAS REMOVED & REPLACED ON WORK ORDER: 509948. REMOVAL & INSTALLATION OF SF DOOR WAS ACCOMPLISHED ON CUSTOMER CARD: 14079. LINER REMOVED & INSTALLED PER AMM 52-41-31-000-802 & 52-41-31-400-802. ADJUSTMENT ACCOMPLISHED PER AMM 52-41-00-820-801. SF DOOR SYSTEM TEST WAS PERFORMED PER AMM 52-41-00-700-801. SYSTEM TEST GOOD! (POS: FSD; TAG NO.: 469508; P/N OFF: 141A6516-18; S/N OFF: 002138; P/N ON: 141A6516-18M; S/N ON: 002138)
